# SDR SWAA2013070117759

- Difficulty date: June 17, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 66,150 hours, 61,867 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 6624764
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUTOUT WARNING SWITCH COVER CRACKED.  REMOVED AND REPLACED COVER IAW AMM.
